I am a victim of asthma since quite some time now and had to be admitted in the ER today as I suffered from a severe attack. I was put on Prednisone and Xopenex. I had tried using my nebuliser before I came here. Anyway, I was told by my doctor to have more Prednisone and my usual asthma medications before I go to bed. I tried to go to sleep but I have discovered that ever since I have had these drugs, my muscles have begun paining more than usual. I have not been on prednisone since quite some time now. I would like to know whether there is any solution to this problem that I am experiencing and whether soaking myself in the bath tub with some relaxing slats will help me in any way. I have been using a hot water bottle and a heating pad, but it is not in the least bit effective. So I would be extremely grateful if someone could shed some light on this matter and suggest some solution for me which will help me in any way.